# SDR ORJA9722

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Component: Grimes, 60030451
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE SETS OF EMERGENCY OVERHEAD LIGHTS INOPERATIVE OVER AISLES 6, 7, 8, AND 9.  REMOVED AND REPLACED WEAK BATTERIES.  OPS CHECKS GOOD IN ROWS 6, 7, 8, AND 9.  (X)
